MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded character limit for designated field.It was indicated that the device will be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was noted that liquid entered the tail end of the device and could not be displayed properly on the system.During an ablation procedure to treat atrial fibrillation, an intellamap orion catheter was used in the pulmonary veins.It was noted that liquid entered the tail end of the device and could not be displayed properly on the system.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event and the patient's condition following the procedure was reported to be stable.The device is expected to be returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in blocks e1 (initial reporter zip/post code) and h6 (device codes).E1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded character limit for designated field.Investigation summary: with all the available information, boston scientific concludes that the reported events of catheter handle leak and system tracking accuracy issue could not be confirmed, as no device problems were identified during analysis.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: upon receipt at post market quality assurance laboratory, the intellamap orion catheter was visually inspected, and no visible problems were noted.Functional testing revealed that the catheter's functional mechanism worked properly; no abnormal resistance was felt when actuating the device.During flow testing, the device was connected to a metriq pump and was purged at 60ml/min; a free flow was observed.Continuity testing was performed, and the device was found within specifications.Electrical testing was also performed, and the device was recognized by rhythmia mapping system without any problems.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the intellamap orion catheter risk documentation was completed and confirmed that the events of catheter handle leak and system tracking accuracy issue were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of no problem detected, as the investigation findings confirmed that no problems were identified with the device.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23850552
Report Number2124215-2025-92015
Device Sequence Number18523482
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)261226(10)36844459
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K220796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0036844459
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight79 KG